# SDR 05FDEA04080

- Difficulty date: December 2, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46801
- Aircraft time: 75,861 hours, 22,155 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Repair
- Condition: Unknown
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SURFACE FOUND A DOUBLER 30.50" BY 12.50" ON SKIN AT STA XORS 130.  PERFORMED A GVI OF REPAIR IAW SRM 57-10-00 FIG 44 VOL 1 AND FOUND IN COMPLIANCE   WITH CRITERIA REQUEST BY EO NR 8-5100-7-500, RESTORED PAINT ON STRIPPED AREA IAW SRM 51-21-01 VOL 2 PAR 33.
